Jump to content

Search the Community

Showing results for tags 'mental health'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 4 results

  1. New to the community. Joined after reading Schizor's (forum member) story. I'll try & make this short. Hospitalized twice. (For "psychosis"). Once for a month in psych ward (Oct - Nov 2016), second time for a few weeks. (Feb 2017) For the first time, forced to take Risperidone & Abilify. Approx 10mg. After complaining it was gradually decreased down to 1mg. Upon release from ward, through trial & error, stopped one drug, tried the other & vice versa. Eventually went cold turkey off both drugs. Second hospital stay was given a shot of Invega. It seems you guys know the drill .... Zombie like feeling, loss of balance, stomach pain, pounding headache, face numbness, involuntary muscle movements, aches, sore eyes, insomnia etc ... After constant arguments, battles & calls to local pharmacists ... Decided to go off the drugs cold turkey. Again it seems you guys know the drill .... After constant nights of bad withdrawals ( a few weeks or so), kinda - sorta made it through only to still have major insomnia, lack of motivation, no energy, weird thoughts, sensitivity to lights & noise, jerky movements, aggression, a bit of sexual dysfunction & so on. Ladies & gents ..... What now ??? I feel exactly like Schizor did. Only wanna sleep but can't really, only wanna eat but don't feel satisfied, lack of emotion & stone cold thoughts, loss of character etc ..... On top of all this I have legal issues & may face jail time. A nightmare is almost an understatement when it comes to these drugs. It's also caused me to become completely paranoid of any doctor diagnosis, (psychosis !?? ... More like psychosis induced) psychiatrist, hospital, medical help of any sort. Thanks for reading (if ya did).
  2. A live interview last night about PSSD awareness on Juliemadblogger Radio. It has been recorded and widely available for free on demand at http://www.blogtalkradio.com/juliemadblogger/2017/10/22/guest-from-uk-pssd-sexual-dysfunction-from-psychiatric-drugs You can also download the mp3 version that can be listened to offline by clicking the download icon at the top too... (top right) Please share and distribute as widely as possible on social media and websites. And help spread PSSD Awareness.
  3. Hello everyone! I'm only interested in full recovery ( mental and physical wise ) and wanted to ask You all a question concerning this. Hope somebody more experienced can help me. It's been 34 days since I got out of the hospital ( entered 2017-06-16, got out 2017-07-07, so overall 21 days, hospitalized for the first time in my life, before that I was in perfect physical and cognitive shape, morphology before administering drugs also great ). The "medicine" I took was ( max dosages for a day ): Haloperidol 50 mg, Relanium 1 capsule ad hoc, Depakine Chrono 600 mg, Pernazinum 75 mg and, as a bonus, Captopril ( no dosage specified ). The side effects for present are as follows: NEUROLOGICAL Quite big loss of hearing, especially lower tones, tinnitus ( noticed it got gradually worse, day by day, after quitting all medication "cold turkey" style, since I'm against any type of drugs ), lack of concentration, memory, spacial orientation, trouble having to walk in a straight line, bouncing off of objects, weird smell sensations OTHER Loss of libido, urine pressure, probably something with pancreas, because my stool is smelly, sticky after mixing fats with carbohydrates, color brown or a little darker brown. Are those changes with hearing and brain permanent? ( not worrying about lower parts for now like intestines and testicles ). Is 20 days ( 20, because first didn't count ) long enough to make serious damage with these drugs/dosages? I'll be very grateful for any feedback or advice.
  4. Join 12 leading edge experts on spirituality and mental health. Topics include: Kundalini Healing Bipolar Supportive Diets and Superfoods Holotropic Breathwork Using mindfulness to cope with crisis Supporting Recovery Self-Care for Embodied Awakening The Hero's Journey & Shamanic Initiatory Crisis For more details go here: http://www.shadesofawakening.com/summit#sthash.To9pfsvq.dpbs
×

Important Information

By using this site, you agree to our Terms of Use.